Well-posedness for a modified Zakharov system.
Hokkaido Mathematical Journal, 36 (2007) pp.467-506
The Cauchy problem for a modified Zakharov system is proven to be locally well-posed for rough data in two and three space dimensions. In the three dimensional case the problem is globally well-posed for data with small energy. Under this assumption there also exists a global classical solution for sufficiently smooth data.
|Uncontrolled Keywords||Zakharov system, well-posedness, Fourier restriction norm method|